Liudmyla Vasylivna Kaluzhynova

Address

Liudmyla Vasylivnaa Kaluzhynova
Department of Mathematical Analysis
V.N.Karazin Kharkiv National University
4, Svobody sqr.
Kharkov, 61022, Ukraine
Tel: +380 057 7075135

E-mail: kaluzhynova@univer.kharkov.ua
Webhttp://matan.univer.kharkov.ua/kaluzhynova.htm



Graduate: V.N.Karazin Kharkiv National University
PhD in physics and mathematics, V.N.Karazin Kharkiv National University, 2010.

List of principal publications (last updated October 2011)

1. Л.В. Вязовская, И.И. Марченко, О росте мероморфных в круге функций конечного нижнего порядка // Вісник Харківського національного університету. Серія «Математика, прикладна математика і механіка» 645, (2004), 187-196.

2. Л.В. Калужинова, И.И. Марченко, О величинах отклонений целых функций бесконечного порядка от функций рациональных // Математические заметки. – 2009. – Т. 85, № 1. – С. 22-35.

3. L.V. Kaluzhynova, I.I. Marchenko, On the magnitudes of deviations of meromorphic and holomorphic functions in the disc // Математичні Студії. – 2006. – T.26, N.2, 131-139.

4. Л.В. Калужинова, И.И. Марченко, О величинах отклонений мероморфных в круге функций // Тези доповідей Міжнародної конференції «Математичний аналіз і суміжні питання». – Львів. – 2005. – C. 13.

5. Л.В. Калужинова, И.И. Марченко, О величинах отклонений целых и мероморфных функций бесконечного порядка от функций рациональных // Тези доповідей Міжнародної конференції «Аналіз і топологія». – Львів. – 2008. – С. 89-90.

6. L.V. Kaluzhynova, On the magnitudes of deviations of meromorphic and holomorphic functions in the disc // Book of abstracts International conference «Entire and subharmonic functions and related topics». – Kharkiv. – 2006. – P. 18.

7. L.V. Kaluzhynova, I.I. Marchenko, On the A-strong asymptotic functions of entire and meromorphic functions // Book of abstracts International conference on Complex Analysis in Memory of A. A. Gol’dberg (1930-2008). – Lviv. – 2010. – P. 27-28.

8. L. Kaluzhynova, I. Marchenko, On deviations, defects and asymptotic functions of meromorphic functions // Ann. Acad. Sci. Fenn. Math. 36 (2011), no. 2, 603--619.



Department ("MatAn") counters:       Different visitors (IP) since December 1, 2013: Flag Counter